Bounded cohomology of transformation groups

Michael Brandenbursky, Michał Marcinkowski

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let M be a complete connected Riemannian manifold of finite volume. We present a new method of constructing classes in bounded cohomology of transformation groups such as Homeo (M, μ) , Diff (M, vol) and Symp (M, ω). As an application we show that for many manifolds (in particular for hyperbolic surfaces) the third bounded cohomology of these groups is infinite dimensional.

Original languageEnglish
Pages (from-to)1181-1197
Number of pages17
JournalMathematische Annalen
Issue number3-4
StatePublished - Apr 2022

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Bounded cohomology of transformation groups'. Together they form a unique fingerprint.

Cite this